# SDR SWAA2022020224867

- Difficulty date: September 20, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 36,605 hours, 21,662 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL SEAL RETAINER IN TRAILING EDGE OF R/H WING JUST ABOVE #2 ENGINE AFT PYLON FAIRING IS CRACKED. / REMOVED AND REPLACED SEAL RETAINER AS REQUIRED I.A.W. SRM 51-40-02.
